Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 102, NWS Austin/San Antonio, TX

June 3, 2016Karnes County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 3, 2016, 11:31 AM CDT for Karnes County, Texas. It took effect at Jun 4, 2016, 5:30 PM CDT. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Jun 3, 2016, 11:31 AM CDT (16:31 UTC)
In effect from
Jun 4, 2016, 5:30 PM CDT
Expired
Jun 5, 2016, 7:11 PM CDT
In force
26 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Karnes County, TX

The radar

The Austin/San Antonio radar (KEWX), 92 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Antonio River near Falls City (FACT2).

Action stage
6 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08183500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

215 
WGUS44 KEWX 031631
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 AM CDT FRI JUN 3 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  San Antonio River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC255-041031-
/O.NEW.KEWX.FL.W.0102.160604T2230Z-160606T0011Z/
/FACT2.1.ER.160604T2230Z.160605T0600Z.160605T1211Z.NO/
1131 AM CDT FRI JUN 3 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the San Antonio River Near near Falls City.
* from Saturday afternoon to Sunday evening...or until the warning is cancelled.
* At 11:15 AM Friday the stage was 6.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to above flood stage by 6 pm on
  Saturday before cresting at 12.2 feet early Sunday morning. The river is
  then expected to fall below flood stage by 8 am on Sunday.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above 
  Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock 
  can be cut off in low areas of the flood plain..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 near Falls City     6   12    6.2   Fri 11 AM  10.7  12.1   9.6   7.6   6.4


&&

LAT...LON 2894 9813 2899 9804 2897 9782 2876 9764
      2872 9770 2889 9786             
      
BMW

$$
2 follow-up statements
369 
WGUS84 KEWX 032052
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 PM CDT FRI JUN 3 2016

...The flood warning continues for the following rivers in Texas...

  Medina River At Hwy 281 Affecting Bexar County
  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
  San Antonio River Near near Falls City Affecting Karnes County
  Cibolo Creek Near Falls City Affecting Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-041452-
/O.EXT.KEWX.FL.W.0089.000000T0000Z-160605T0515Z/
/SAAT2.2.ER.160602T1613Z.160603T0815Z.160604T1715Z.NO/
352 PM CDT FRI JUN 3 2016

 The flood warning continues for
  the Medina River At Hwy 281.
* At  3:15 PM Friday the stage was 25.5 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by tomorrow 
  early afternoon.
* Impact...At 24.0 feet...Moderate lowland flooding floods secondary roads and 
  bridges making them dangerous to traffic..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Hwy 281            16   20   25.5   Fri 03 PM  22.1  14.4  14.2  12.9   9.4


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$

TXC029-493-041452-
/O.EXT.KEWX.FL.W.0090.000000T0000Z-160606T1434Z/
/ELMT2.2.ER.160602T1438Z.160603T1445Z.160606T0234Z.NO/
352 PM CDT FRI JUN 3 2016

 The flood warning continues for
  the San Antonio River Near Elmendorf.
* At  3:30 PM Friday the stage was 44.5 feet.
* Flood stage is 35.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue a slow fall to below flood stage by Sunday 
  before midnight.
* Impact...At 45.0 feet...Moderate lowland flooding inundates crop and 
  pastureland below San Antonio to below Floresville. Roads and bridges in the 
  flood plain are flooded. Pump jacks and oil field tank batteries flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Elmendorf          33   35   44.5   Fri 03 PM  42.2  37.1  34.0  32.6  31.8


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$

TXC255-041452-
/O.EXT.KEWX.FL.W.0102.160604T2248Z-160606T0130Z/
/FACT2.1.ER.160604T2248Z.160605T0000Z.160605T1330Z.NO/
352 PM CDT FRI JUN 3 2016

 The flood warning continues for
  the San Antonio River Near near Falls City.
* At  3:15 PM Friday the stage was 6.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and continue to rise 
  to near 12.1 feet by early Sunday morning. The river will fall below flood 
  stage by Sunday morning.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above 
  Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock 
  can be cut off in low areas of the flood plain..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 near Falls City     6   12    6.7   Fri 03 PM  10.5  12.1   9.6   7.5   6.6


&&

LAT...LON 2894 9813 2899 9804 2897 9782 2876 9764
      2872 9770 2889 9786             

$$

TXC255-041452-
/O.EXT.KEWX.FL.W.0100.000000T0000Z-160605T2048Z/
/FCTT2.2.ER.160603T1326Z.160604T1200Z.160605T0848Z.NO/
352 PM CDT FRI JUN 3 2016

 The flood warning continues for
  the Cibolo Creek Near Falls City.
* At  3:15 PM Friday the stage was 20.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 22.4 feet by tomorrow 
  morning. The river will fall below flood stage Sunday morning.
* Impact...At 21.0 feet...Livestock are cut off and potentially drowned in low 
  areas below Stockdale to below Panna Maria. Lower areas of Goliad State Park 
  downstream flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Falls City          6   17   20.0   Fri 03 PM  22.4  15.3   8.6   4.1   3.3


&&

LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790


$$
884 
WGUS84 KEWX 040333
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1033 PM CDT FRI JUN 3 2016

...The flood warning is cancelled for the following rivers in Texas...

  San Antonio River Near near Falls City Affecting Karnes County
...The flood warning continues for the following rivers in Texas...

  Medina River At Hwy 281 Affecting Bexar County
  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
  Cibolo Creek Near Falls City Affecting Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-042133-
/O.EXT.KEWX.FL.W.0089.000000T0000Z-160605T0513Z/
/SAAT2.2.ER.160602T1613Z.160603T0815Z.160604T1713Z.NO/
1033 PM CDT FRI JUN 3 2016

 The flood warning continues for
  the Medina River At Hwy 281.
* At 10:15 PM Friday the stage was 23.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 24.0 feet by after midnight 
  tomorrow. The river will fall below flood stage tomorrow early afternoon.
* Impact...At 24.0 feet...Moderate lowland flooding floods secondary roads and 
  bridges making them dangerous to traffic..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Hwy 281            16   20   23.9   Fri 10 PM  14.5  14.6  12.6   9.3      


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$

TXC029-493-042133-
/O.EXT.KEWX.FL.W.0090.000000T0000Z-160606T2024Z/
/ELMT2.2.ER.160602T1438Z.160603T1445Z.160606T0824Z.NO/
1033 PM CDT FRI JUN 3 2016

 The flood warning continues for
  the San Antonio River Near Elmendorf.
* At  9:30 PM Friday the stage was 43.8 feet.
* Flood stage is 35.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by Monday 
  morning.
* Impact...At 43.0 feet...Moderate lowland flooding inundates and damages crop 
  and pastureland below San Antonio to below Floresville. Numerous roads and 
  bridges are flooded. Oil well pump jacks and irrigation pumps are flooded and 
  damaged..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Elmendorf          33   35   43.8   Fri 09 PM  38.3  34.7  33.5  32.6      


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$

TXC255-040403-
/O.CAN.KEWX.FL.W.0102.000000T0000Z-160606T0130Z/
/FACT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1033 PM CDT FRI JUN 3 2016

The flood warning is cancelled for
  the San Antonio River Near near Falls City.
* At 10:15 PM Friday the stage was 7.7 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will crest below flood stage at 11.9 feet early Sunday 
  morning.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above 
  Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock 
  can be cut off in low areas of the flood plain..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 near Falls City     6   12    7.7   Fri 10 PM  11.7  10.1   8.0   5.6      


&&

LAT...LON 2894 9813 2899 9804 2897 9782 2876 9764
      2872 9770 2889 9786             

$$

TXC255-042133-
/O.EXT.KEWX.FL.W.0100.000000T0000Z-160605T1557Z/
/FCTT2.2.ER.160603T1326Z.160604T1200Z.160605T0357Z.NO/
1033 PM CDT FRI JUN 3 2016

 The flood warning continues for
  the Cibolo Creek Near Falls City.
* At 10:15 PM Friday the stage was 22.0 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 22.8 feet by tomorrow 
  morning. The river will fall below flood stage tomorrow late evening.
* Impact...At 21.0 feet...Livestock are cut off and potentially drowned in low 
  areas below Stockdale to below Panna Maria. Lower areas of Goliad State Park 
  downstream flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Falls City          6   17   22.0   Fri 10 PM  13.2   8.8   4.9   3.3      


&&

LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 3, 10:06 AM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 3, 10:06 AM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1006 AM CDT FRI JUN 3 2016

.UPDATE...
Did a quick update to slightly reduce pops prior to 18z. Not
seeing much on area radars this morning, but that should change
as activity is expected to develop near the upper low with day
time heating. Only other adjustments to the forecast were to the
hourly grids based on current trends. Will make a decision with
the afternoon package regarding the Flash Flood Watch and if any
extensions might be needed with the threat of continued rainfall
through tomorrow.

&&

.PREV DISCUSSION... /ISSUED 634 AM CDT FRI JUN 3 2016/

UPDATE...12Z Aviation Update Below.

AVIATION...VFR conditions currently prevail across South-Central
Texas. A surface low was analyzed across North Texas with the
center of the mid and upper level low across Central Texas. The
low pressure system will retrograde south-southwest today into
South-Central Texas. SHRAs are currently wrapping into the Hill
Country, on the back side of the mid and upper leve low. Some of
these SHRAs may expand toward the I-35 corridor mid to late
morning. As convective temperatures are reached around 18Z
expected scattered TSTMs developing across the region.

VCTS is included in the AUS and SAT TAF sites through the entire
afternoon and early evening. Some of these storms may expand west
toward the DRT TAF site mid to late afternoon, and have included a
mention of VCTS there after 20Z.

Outside of any SHRAs and TSTMs expect VFR conditions to continue.
Winds currently variable less than 5 kts. During the afternoon a
weak S to SE component to the wind may develop at AUS, near and
east of the surface low, with W to NW wind continuing at SAT and
DRT...outside of any TSTMs.

PREV DISCUSSION... /ISSUED 407 AM CDT FRI JUN 3 2016/

SHORT TERM (Today through Saturday)...
Models in are good agreement on the surface to upper level low
currently centered over Central Texas drifting to the south across
South Central Texas in the short term. The airmass is moist across
South Central Texas with PWS in the 1.3 to 1.6 inch range. As the
low drifts to the south, moisture levels increase with PWS nearing
2 inches in some areas later today into tonight. Radars show
isolated showers across most of our area with an area of rain and
isolated thunderstorms moving south into the Hill Country. As
today progresses, solar heating will destabilized the airmass to
generate scattered to numerous showers and thunderstorms. With
sundown and loss of heating, they will wane this evening. However,
with the center of the low moving across the area, nighttime rains
will focus closer to the center. The process will repeat tomorrow
with the showers and thunderstorms spreading out on solar heating.

Locally heavy rains are expected again today. Rainfall amounts of
1 to 3 inches are expected with isolated pockets of up to 6 inches
possible. Have maintained the Flash Flood Watch through this
evening. Some rivers and streams may see additional or renewed
rises, as well. With increased moisture levels, expect locally
heavy rains over mainly the eastern half of South Central Texas
tonight into early Saturday morning. With only slowly decreasing
moisture levels, locally heavy rains are still possible Saturday.
Due to continued locally heavy rains and very saturated soils, the
Flash Flood Watch will likely have to be extended at least through
early Saturday morning, and possibly through Saturday evening.

LONG TERM (Saturday Night through Thursday)...
Showers and thunderstorms are still expected Saturday night into
Sunday as the low drifts south into southern Texas. The greatest
coverage will be near the Coastal Plains where the deepest
moisture remains. By Monday, mid and upper level ridging tries to
push into our area with most models showing the low transitioning
to a shear axis and lingering over southern Texas into the western
Gulf of Mexico through midweek. Have slight chances of showers and
thunderstorms for areas near the Coastal Plains each day for
Monday through Wednesday due to proximity to the shear axis and
deeper moisture. Later in the week, moisture slowly increases as
an upper level trough moves into the western states bringing
slight chances back to the I-35 corridor on Thursday.

Beyond the forecast, for next weekend the 11th and 12th of June,
the GFS brings a slug of tropical moisture with PWS above 2 inches
and as high as 2.4 inches. This would bring more potential rounds
of heavy rains. Stay tuned.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              82  66  82  67  86 /  70  70  70  40  20
Austin Bergstrom Intl Airport  82  65  82  67  86 /  70  70  70  40  30
New Braunfels Muni Airport     82  66  82  67  85 /  70  70  70  40  30
Burnet Muni Airport            78  64  80  64  84 /  70  70  60  30  20
Del Rio Intl Airport           87  67  87  67  90 /  30  10  30  10  20
Georgetown Muni Airport        80  65  80  66  85 /  70  70  60  40  20
Hondo Muni Airport             82  65  82  67  87 /  50  40  60  40  30
San Marcos Muni Airport        81  65  81  67  85 /  70  70  70  40  30
La Grange - Fayette Regional   83  67  80  68  84 /  70  80  70  40  40
San Antonio Intl Airport       81  66  81  67  85 /  60  60  70  40  30
Stinson Muni Airport           83  67  82  68  86 /  60  60  70  40  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for the following
counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...
Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio...
Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr...
Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis...
Uvalde...Val Verde...Williamson...Wilson...Zavala.

&&

Mesoscale/Aviation...Hampshire
Synoptic/Grids...09
Public Service/Data Collection...Williams
Hazardous weather outlook, Jun 3, 3:25 AM CDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
325 AM CDT FRI JUN 3 2016

TXZ171>173-183>194-202>209-217>225-228-041000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
325 AM CDT FRI JUN 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY EVENING FOR ALL
OF SOUTH CENTRAL TEXAS. SCATTERED TO NUMEROUS SHOWERS AND STORMS
ARE EXPECTED TODAY AND ARE CAPABLE OF PRODUCING BRIEF HEAVY RAINS
WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION
WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING.
ALSO...RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE
POSSIBLE.

IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS
COULD BRIEFLY BECOME STRONG WITH SMALL HAIL AND GUSTY WINDS UP TO
50 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON SATURDAY
WILL BECOME MORE ISOLATED TO SCATTERED ON SUNDAY. LOCALLY HEAVY
RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL SHOULD WANE BY
EARLY NEXT WEEK.

IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS
COULD BRIEFLY BECOME STRONG WITH SMALL HAIL AND GUSTY WINDS UP TO
50 MPH.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:04 PM CDTSpecial Weather StatementEWXVal Verde41 min
Jun 2, 7:18 PM CDTAreal Flood AdvisoryEWXBexar, Medina3 hr
Jun 2, 7:27 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina63 min
Jun 2, 7:29 PM CDTSpecial Weather StatementEWXBexar46 min
Jun 2, 8:04 PM CDTSpecial Weather StatementEWXWilson41 min
Jun 2, 8:28 PM CDTSpecial Weather StatementEWXAtascosa47 min
Jun 2, 8:40 PM CDTAreal Flood AdvisoryEWXAtascosa, Wilson2 hr
Jun 2, 8:42 PM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes, Wilson48 min
Jun 2, 9:20 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson40 min
Jun 2, 9:39 PM CDTSpecial Weather StatementEWXDeWitt51 min
Jun 2, 10:08 PM CDTSpecial Weather StatementEWXLavaca52 min
Jun 2, 10:33 PM CDTAreal Flood AdvisoryEWXDeWitt117 min
Jun 2, 10:53 PM CDTSpecial Weather StatementEWXLavaca52 min
Jun 3, 8:39 AM CDTRiver Flood WarningEWXFayette3 days

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.